MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO4VP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146); Discomfort (2330); Malaise (2359); Depression (2361); Ambulation or Postural Difficulties (2544); Contact Dermatitis (4546); Unintended Radiation Exposure (4565)
Date of Event 08/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that an umbilical hernia (reported as 8 mm) was treated with robotic-assisted surgery and implantation of a prosthesis mesh at the navel/umbilical area.Approximately 2 to 3 weeks after the procedure, persistent post-operative pain was reported, and anti-inflammatories were given with an expectation that symptoms would fade over 6 months to 1 year.At approximately 6 months post-procedure, the pain reportedly had not improved, and a radiology evaluation was performed in which the radiologist stated that everything was fine.The patient later returned to the surgeon and was reportedly diagnosed with a painful scar, described as a rare side effect (~5%), and it was stated that the mesh/prosthesis was impossible to remove; injections were offered but were stated to not always work.The patient reported ongoing symptoms for approximately 5 years, including burning sensation at/around the navel, skin sensitivity to clothing/fabrics rubbing the navel area, permanent discomfort at the surgical/implant site, throbbing pain, and pain/sensitivity to touch.Additional impacts included position-related sleep disorder, low mood, difficulty doing sports, difficulty sitting for long periods, and worsened burning sensation for several days/weeks after carrying heavy loads.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24991070
Report Number9615742-2026-00464
Device Sequence Number10399228
Product Code FTL
UDI-Device Identifier10884521514140
UDI-Public(01)10884521514140(17)251231(10)PVA0391X(20)02
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142908
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberPCO4VP
Device Catalogue NumberPCO4VP
Device Lot NumberPVA0391X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date04/24/2026
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown